# SDR WRNA2010001

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 64,283 hours, 9,205 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S658262DC10A
- Part serial: 8855
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO SKBO, A/C STABLE ON GLIDE PATH & ON SPEED, 50 FLAPS, PRIOR TO 50' CALL OUT, "SINK RATE" CALL FROM GPWS WAS MADE.  F/O REACTED POSITIVELY, WITH PITCH UP CORRECTION TO DECELERATE THE SINK RATE.  IMMEDIATELY CAME 50' AND TOUCH DOWN WAS MADE.  SINCE LANDING WAS FIRM & ACTION OF INCREASE IN LIFT ON WINGS CAUSED BY PITCH UP, THE AIRCRAFT BOUNCED ONCE AND SETTLED ON GROUND WITHIN TOUCHDOWN ZONE.  NO HARD LANDING WAS FELT.  AIRCRAFT CONTINUED ON ROLL OUT AND TAXI TO PROPER AREA.  POST FLT INSPECTION REVEALED NR 3 VHF ANTENNA DAMAGED DUE TO GROUND STRIKE.  TAIL STRIKE INSPECTION ACCOMPLISHED IAW 5-51-13 WITH NO FINDINGS.  HARD LANDING INSPECTION ACCOMPLISHED IAW 5-51-03 WITH NO FINDINGS.  NR 3 VHF ANTENNA PLACED ON MEL.  AIRCRAFT CONTINUED IN SERVICE.  MAINTENANCE REPLACED NR 3 VHF ANTENNA UPON ARRIVAL TO MIA, IAW 23-12-05/401 OP'S CHECK NORMAL.
